Two systems of presupposition logic

I. L. Humberstone, J. M. Bell

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)321-339
Number of pages19
JournalNotre Dame Journal of Formal Logic
Volume18
Issue number3
DOIs
Publication statusPublished - 1 Jan 1977
Externally publishedYes

Cite this

Humberstone, I. L. ; Bell, J. M. / Two systems of presupposition logic. In: Notre Dame Journal of Formal Logic. 1977 ; Vol. 18, No. 3. pp. 321-339.
@article{8b9c35958de34a0faaa8f29e45d4d625,
title = "Two systems of presupposition logic",
author = "Humberstone, {I. L.} and Bell, {J. M.}",
year = "1977",
month = "1",
day = "1",
doi = "10.1305/ndjfl/1093888006",
language = "English",
volume = "18",
pages = "321--339",
journal = "Notre Dame Journal of Formal Logic",
issn = "0029-4527",
publisher = "University of Notre Dame",
number = "3",

}

Two systems of presupposition logic. / Humberstone, I. L.; Bell, J. M.

In: Notre Dame Journal of Formal Logic, Vol. 18, No. 3, 01.01.1977, p. 321-339.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - Two systems of presupposition logic

AU - Humberstone, I. L.

AU - Bell, J. M.

PY - 1977/1/1

Y1 - 1977/1/1

UR - http://www.scopus.com/inward/record.url?scp=84972491773&partnerID=8YFLogxK

U2 - 10.1305/ndjfl/1093888006

DO - 10.1305/ndjfl/1093888006

M3 - Article

VL - 18

SP - 321

EP - 339

JO - Notre Dame Journal of Formal Logic

JF - Notre Dame Journal of Formal Logic

SN - 0029-4527

IS - 3

ER -